RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 35–42 (Mi mz2122)  

This article is cited in 4 scientific papers (total in 4 papers)

Matrix two-sided linear differential equations

V. P. Derevenskii

Kazan State Academy of Architecture and Construction

Full text: PDF file (1420 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 24–29

Bibliographic databases:

UDC: 517.926
Received: 14.10.1992

Citation: V. P. Derevenskii, “Matrix two-sided linear differential equations”, Mat. Zametki, 55:1 (1994), 35–42; Math. Notes, 55:1 (1994), 24–29

Citation in format AMSBIB
\Bibitem{Der94}
\by V.~P.~Derevenskii
\paper Matrix two-sided linear differential equations
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 35--42
\mathnet{http://mi.mathnet.ru/mz2122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275300}
\zmath{https://zbmath.org/?q=an:0829.34002}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 24--29
\crossref{https://doi.org/10.1007/BF02110760}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500004}


Linking options:
  • http://mi.mathnet.ru/eng/mz2122
  • http://mi.mathnet.ru/eng/mz/v55/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Derevenskii, “Solution of systems of matrix algebraic linear equations”, Russian Math. (Iz. VUZ), 42:10 (1998), 30–34  mathnet  mathscinet  zmath
    2. V. P. Derevenskii, “Systems of matrix linear differential equations of first order”, Math. Notes, 66:1 (1999), 51–61  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. P. Derevenskii, “Bernoulli matrix equations. I”, Russian Math. (Iz. VUZ), 52:2 (2008), 12–21  mathnet  crossref  mathscinet  elib
    4. V. P. Derevenskii, “Quadratic equations over matrix skew series”, Russian Math. (Iz. VUZ), 58:1 (2014), 14–26  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:55
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019